RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 5  


Existence of the best possible uniform approximation of a function of several variables by a sum of functions of fewer variables
A. L. Garkavi, V. A. Medvedev, S. Ya. Havinson
3
Averaging principle for dissipative dynamical systems with rapidly oscillating right-hand sides
A. A. Ilyin
15
Topology of domains of possible motions of integrable systems
V. V. Kozlov, V. V. Ten
59
Dimension subgroups of extensions with an Abelian kernel
Yu. V. Kuz'min
65
Asymptotic behaviour as $t\to \infty$ of the solutions of the generalized Korteweg–de Vries equation
P. I. Naumkin, I. A. Shishmarev
71
A problem of Mahler on the zeros of a polynomial and its derivative
È. A. Storozhenko
111
Continuous selections of multivalued maps with non-convex non-closed decomposable values
A. A. Tolstonogov
121
On the de la Vallé-Poussin theorem on the uniqueness of the trigonometric series representing a function
N. N. Kholshchevnikova
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019